Mathematics Department
Mathematics Department

Shop Our Store


Jenkins, Paul



Associate Chair

Email: jenkins@math.byu.edu
Office: 282 TMCB
Phone Number: (801) 422-5868
Fax Number: (801) 422-0504
Click Here to View Jenkins, Paul's Curriculum Vitae
Visit Personal Website

Prizes and Awards:
  • Robert Sorgenfrey Distinguished Teaching Award, UCLA Mathematics Department, 2008
  • Distinguished Mentoring Award, BYU Department of Mathematics, 2011
  • Publications:
  • (with J. Rouse) Bounds for coefficients of cusp forms and extremal lattices, Bull. London Math. Soc., 43(5) (2011), 927-938.
  • Odd perfect numbers have a prime factor exceeding 10^7, Mathematics of Computation 72 (2003), no. 243, 1549-1554.
  • p-adic properties for traces of singular moduli, International Journal of Number Theory 1 (2005), no. 1, 103-107.
  • (with J. Bruinier and K. Ono) Hilbert class polynomials and traces of singular moduli, Mathematische Annalen 334 (2006), no. 2, 373-393.
  • Kloosterman sums and traces of singular moduli, Journal of Number Theory 117 (2006), no. 2, 301-314.
  • (with K. Ono) Divisibility criteria for class numbers of imaginary quadratic fields, Acta Arithmetica 125 (2006), no. 3, 285-289.
  • (with W. Duke) On the zeros and coefficients of certain weakly holomorphic modular forms, Pure and Applied Mathematics Quarterly 4 (2008), no. 4, 1327-1340.
  • (with W. Duke) Integral traces of singular values of weak Maass forms, Algebra and Number Theory 2 (2008), no. 5, 573-593.
  • (with D. Doud) p-adic properties of coefficients of weakly holomorphic modular forms, International Mathematics Research Notices, (16) (2010), 3184-3206.
  • (with D. Doud and J. Lopez) Two-divisibility of the coefficients of certain weakly holomorphic modular forms, Ramanujan Journal 28 (2012), no. 1, 89-111, doi: 10.1007/s11139-011-9331-0, arXiv:1105.0684v2 [math.NT].
  • (with N. Andersen) Divisibility properties of coefficients of level p modular functions for genus zero primes, Proceedings of the American Mathematical Society 141 (2013), 41-53, arXiv:1106.1188v1 [math.NT].
  • (with S. Garthwaite) Zeros of weakly holomorphic modular forms of levels 2 and 3, submitted for publication, arXiv:1205.7050v1 [math.NT].
  • Research Interests: 
    • Number theory, including modular forms, partitions, and odd perfect numbers.